It is currently Tue Aug 22, 2017 10:22 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Sep 15, 2012 11:08 am 
Offline
Average Poster
Average Poster

Joined: Tue Feb 14, 2012 2:27 am
Posts: 21
Hi everybody. I am in a situation where i absolutely HAVE to make 1 and 1/4 8mg tabs (10mg) last 9 days. I'm on 8mg /day and have taken 4mgs the past 4 days. I have a 4&1/2 month old teething baby to take care of and am trying to make this as painless as possible. I was wondering if it's best to take more 1 day and skip a day or less everday. Also wondering how long it takes withdrawals to start once there's none left. I'm super worried that I'm not going to be able to handle this but have to.
Any thoughts or experience shared about this would be greatly appreciated!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 19, 2012 9:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Hi Glorydays, how are you doing with your dose? Were you able to take less mg/day since you posted last? If so, have you experienced any wd's yet? I hope you are not feeling too bad. If you don't mind me asking, why did you run out of sub, and is there any way at all that you could get one more prescription so you can taper a little more before jumping?


Top
 Profile  
 
 Post subject: just curious
PostPosted: Sat Sep 22, 2012 11:09 am 
Offline
Power Poster
Power Poster

Joined: Sat Sep 15, 2012 1:28 am
Posts: 89
are you jumping from 8mg with the 8 mg sub you are titratign down with? How long have you been on SUB and how are your w/d's going just curious as I am tapering and jumpng myself I have been on for a month. I have the clonodin patch and xanax and just trying to make it...anyway if you have answered these ?'s already I apologize I looked but didnt see an a post if i missed it i will read the thread....
Thx

Scorp


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Sep 22, 2012 11:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Hey Glorydays.

When people start taking low doses of Sub - ie 1-2 milligrams... metabolism is the factor that dictates how much of the day they spend in withdrawal. Even a person tolerant to 16mg of Sub would feel relief from taking 1mg, though that relief (in my case) barely extends past 30-60 minutes.

Dr. J says that below the ceiling buprenorphine has the same dose-response curve as an agonist. ie after you take your dose you can actually feel the relief, then over the coming hours (or hour even) you can feel it wear off, similar to Oxy or heroin.

In your situation I'd advise spreading out your dose throughout the day. Instead of taking 1.5mg a day, take 0.5mg 3 times a day. You may find 1.5 mg will wear off within a few hours, leaving you in withdrawals for the rest of the day. Taking 0.5 morning, noon and evening should (at least it does for me) give you more hours of coverage throughout the day.

The other thing you'll wanna do is slow your metabolism of Suboxone as much as possible. Grapefruit juice and earl grey tea are apparently good for this, as it inhibits the enzyme that metabolises buprenorphine. I don't feel that comfortable advising people to inhibit their liver enzymes so if you do just be careful. There isn't anything in the Sub PI sheet about it though so they can't be too concerned about it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group